Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Representations of semisimple Lie groups. III


Author: Harish-Chandra
Journal: Trans. Amer. Math. Soc. 76 (1954), 234-253
MSC: Primary 20.0X
DOI: https://doi.org/10.1090/S0002-9947-1954-0062747-5
MathSciNet review: 0062747
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Gelfand and Naimark, Doklady Nauk SSR (N.S.) vol. 63 (1948) pp. 225-228. MR 0027279 (10:282b)
  • [2] -, Trudi Mat. Inst. Steklova vol. 36 (1950).
  • [3] R. Godement, Trans. Amer. Math. Soc. vol. 73 (1952) pp. 496-556. MR 0052444 (14:620c)
  • [4] Harish-Chandra, Ann. of Math. vol. 51 (1950) pp. 299-330. MR 0033811 (11:492a)
  • [5] -, Trans. Amer. Math. Soc. vol. 70 (1951) pp. 28-96. MR 0044515 (13:428c)
  • [6] -, Trans. Amer. Math. Soc. vol. 74 (1953) pp. 185-243.
  • [7] -, Trans. Amer. Math. Soc. vol. 76 (1954) pp. 26-65. MR 0058604 (15:398a)
  • [8] -, Proc. Nat. Acad. Sci. U.S.A. vol. 37 (1951) (a) pp. 170-173; (b) pp. 362-365; (c) pp. 366-369; (d) pp. 691-694.
  • [9] L. Schwartz, Théorie des distributions, Paris, Hermann, 1950. MR 0035918 (12:31d)
  • [10] I. E. Segal, Proc. Amer. Math. Soc. vol. 3 (1952) pp. 13-15.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20.0X

Retrieve articles in all journals with MSC: 20.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1954-0062747-5
Article copyright: © Copyright 1954 American Mathematical Society

American Mathematical Society